Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 16, 2016, 5:57 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 5:57 PM CST (23:57 UTC)
- Expired
- Jan 17, 2016, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
004 WHUS74 KBRO 162357 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 557 PM CST SAT JAN 16 2016 ...MARINE CONDITIONS IMPROVING SLIGHTLY... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT MARINE CONDITIONS ARE IMPROVING SLIGHTLY...ESPECIALLY WINDS. THE GALE WARNINGS IN EFFECT FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE HAVE BEEN CANCELED EARLY...WITH A SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE GULF WATERS FROM NOW UNTIL 6 AM CST SUNDAY MORNING. GMZ150-155-170-175-171200- /O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0300Z/ /O.NEW.KBRO.SC.Y.0004.160116T2357Z-160117T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 557 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH AT 15 TO 21 KNOTS. * WAVES...SEAS 6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-170100- /O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 557 PM CST SAT JAN 16 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. SURFACE PLATFORMS WITHIN THE LAGUNA MADRE INDICATE THAT WINDS OVER THE BAY HAVE FALLEN BELOW GALE WARNING CRITERIA...AND THE WARNING HAS BEEN CANCELED EARLY. HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION ON THE LAGUNA MADRE FROM NOW AND THROUGH THE OVERNIGHT HOURS. $$ TOMASELLI
3 follow-up statements
994 WHUS74 KBRO 170330 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 930 PM CST SAT JAN 16 2016 ...MARINE CONDITIONS REMAINING ADVERSE... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT MARINE CONDITIONS REMAIN ADVERSE FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND....AND A SMALL CRAFT ADVISORY REMAINS IN EFFECT. ALSO...A REINFORCING SURGE OF COLD AIR MOVING OFF THE TEXAS COASTLINE IS INCREASING WINDS OVER THE COASTAL BAYS... AND THEREFORE A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN POSTED UNTIL 6 AM CST SUNDAY MORNING FOR THE LAGUNA MADRE. GMZ130-132-135-171200- /O.NEW.KBRO.SI.Y.0003.160117T0330Z-160117T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 930 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS...NORTH AT 20 TO 23 KNOTS. * BAY CONDITIONS...ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-171200- /O.CON.KBRO.SC.Y.0004.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 930 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTH AT 17 TO 22 KNOTS. * WAVES...SEAS 6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
599 WHUS74 KBRO 171016 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 AM CST SUN JAN 17 2016 ...MARINE CONDITIONS SLOWLY IMPROVING... .HIGH PRESSURE REMAINS WEST OF THE COAST WITH A MODERATE TO STRONG NORTHERLY FLOW CONTINUING EAST OF PADRE ISLAND. SMALL CRAFT ADVISORIES WILL BE EXTENDED FOR THE GULF WATERS THROUGH AT LEAST MID-MORNING. AS THE SURFACE RIDGE OVERSPREADS THE COAST LATER THIS MORNING NORTH WINDS TO LOWER AND SEAS BEGIN TO SUBSIDE. GMZ130-132-135-171130- /O.CAN.KBRO.SI.Y.0003.000000T0000Z-160117T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 416 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. SMALL CRAFT SHOULD EXERCISE CAUTION FOR A FEW HOURS THIS MORNING AS WINDS CONTINUE TO DIMINISH. NORTH WINDS OF 15 TO 20 KNOTS EARLY TO LOWER TO AROUND 10 TO 15 KNOTS BY NOON. $$ GMZ150-155-170-175-171600- /O.EXT.KBRO.SC.Y.0004.000000T0000Z-160117T1600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...NORTH AT 20 TO 25 KNOTS. * WAVES...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
900 WHUS74 KBRO 171605 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1005 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... .THE SMALL CRAFT ADVISORY ISSUED BY THE NATIONAL WEATHER SERVICE IN BROWNSVILLE FOR THE GULF WATERS OF THE LOWER TEXAS COAST HAS EXPIRED. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE EARLY AFTERNOON AS ELEVATED WAVES GRADUALLY SUBSIDE. GMZ150-155-170-175-171715- /O.EXP.KBRO.SC.Y.0004.000000T0000Z-160117T1600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1005 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CONDITIONS. HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WAVES FROM 5 TO 7 FEET GRADUALLY SUBSIDE THROUGH THIS AFTERNOON. $$ 19
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:31 PM CST, 26 minutes earlier.
Area forecast discussion, Jan 16, 5:31 PM CST, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
531 PM CST SAT JAN 16 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR WILL PREVAIL THROUGH THE NEXT 24 HOURS. SURFACE
WINDS WILL DIMINISH FROM NOW THROUGH EARLY TONIGHT...BUT SURFACE
HIGH PRESSURE SURGING INTO DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY WILL PRODUCE A BRIEF INCREASE IN WINDS TO MODERATE LEVELS
AROUND MIDNIGHT AND UNTIL SUNRISE SUNDAY MORNING. LIGHT VEERING
WINDS WILL OCCUR ON SUNDAY AS THE HIGH PRESSURE SYSTEM MOVES OFF
TO THE EAST.
&&
.PREV DISCUSSION... /ISSUED 250 PM CST SAT JAN 16 2016/
SHORT TERM /NOW THROUGH SUNDAY NIGHT/...SURFACE LOW PRESSURE HAS
MOVED OFFSHORE AND LIFTED NORTHEAST ALONG THE TEXAS GULF WATERS
WHILE ASSOCIATED FRONT MADE ITS WAY INTO THE CWA. STRONG GRADIENT
ASSOCIATED WITH THIS FRONT HAS INCREASE WINDS BETWEEN 35 TO 40 MPH
WITH GUSTS UP TO 50 MPH IN THE LAST HR. EXPECT NORTHWEST FLOW TO
CONTINUE THROUGH THE AFTERNOON WITH CLEAR SKIES. TEMPERATURES WILL
STILL WARM UP INTO THE 80S IN THE RGV AND MID TO UPPER 70S IN THE
NORTHERN RANCHLANDS.
TONIGHT...THE GRADIENT BEGINS TO WEAKEN WITH HIGH PRESSURE CENTERED
OVER S CENTRAL TEXAS. DRY COOLER AIR MASS WITH CLEAR SKIES WILL
REMAIN IN PLACE WITH LIGHT WINDS. TEMPERATURES AS A RESULT WILL COOL
DOWN INTO THE LOW TO MID 40S ACROSS MUCH OF THE CWA AND NEAR THE
UPPER 30S IN THE NORTHERN RANCH.
SUNDAY...AS THE HIGH CONTINUES TO TRAVEL EAST A LIGHT NORTHERLY WIND
PREVAILS WITH LOW HUMIDITY VALUES ACROSS THE AREA. TEMPERATURES WILL
REMAIN VERY PLEASANT ONLY REACHING THE MID TO UPPER 60S.
SUNDAY NIGHT...HIGH PRESSURE WILL PROGRESS EAST INTO THE GULF WATERS
WITH SE WINDS RETURNING DURING THE OVERNIGHT. TEMPERATURES WILL
REMAIN NEAR 50S NEAR THE COAST AND MID TO LOW 40S OUT WEST.
LONG TERM /MONDAY THROUGH SATURDAY/...SIMILAR TO
YESTERDAY...LONGER RANGE WEATHER MODELS/ENSEMBLES ARE IN FAIR
AGREEMENT THROUGH THE FIRST FOUR DAYS OF THE PERIOD WITH NOTABLE
DIFFERENCES THEREAFTER. STARTING WITH MONDAY...A DRY AND WEAK
UPPER TROUGH/SURFACE FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS WITH
LITTLE IN THE WAY OF ANY SUBSTANTIAL COLD AIR ADVECTION.
THUS...DRY CONDITIONS TO CONTINUE WITH LITTLE CHANGE IN HIGH
TEMPERATURES FROM SUNDAY. ZONAL FLOW WILL PREVAIL ALOFT TUESDAY
AND WEDNESDAY WITH WEAK LOW LEVEL SOUTHERLY FLOW IN PLACE ACROSS
THE FORECAST AREA. THIS FLOW WILL BRING A SUBTLE WARMING TREND
WITH TEMPERATURES SOMEWHAT ABOVE NORMAL AND GENERALLY IN THE 70S.
WILL SEE A FEW ADDITIONAL DEGREES OF WARMING ON WEDNESDAY AS A LEE
SURFACE TROUGH DEVELOPS OVER THE CENTRAL PLAINS AND THE LOW LEVEL
SOUTHERLY FLOW STRENGTHENS SOMEWHAT. HIGH TEMPERATURES ON
WEDNESDAY WILL GENERALLY BE IN THE MID TO UPPER 70S.
FOR THURSDAY...THE LATEST RUN OF THE GFS IS NOW IN LINE WITH
PREVIOUS RUNS OF THE ECMWF IN THAT BOTH MODELS NOW BEGIN TO DEVELOP
A SHARP TROUGH OVER THE CENTRAL/SOUTHERN ROCKIES ON WEDNESDAY THEN
SWING THIS FEATURE SOUTHEASTWARD THROUGH SOUTH TEXAS ON THURSDAY.
THIS TROUGH/FRONT DO NOT LOOK TO BE AS STRONG AS THE FRONT THAT
MOVED THROUGH TODAY. REGARDLESS...HIGH TEMPERATURES ON THURSDAY
LOOK TO REACH WELL ABOVE NORMAL VALUES (UPPER 70S/LOEWR 80S) IN
ADVANCE OF THE FRONT BEFORE FALLING OFF AFTER FRONTAL PASSAGE.
THOUGH HIGH TEMPERATURES WILL BE SOMEWHAT LOWER FRI/SAT AFTER THE
FRONTAL PASSAGE...THEY WILL BE NEAR NORMAL TO SOMEWHAT ABOVE
NORMAL...MAINLY IN THE UPPER 60S TO THE MID 70S.
MARINE...NOW THROUGH SUNDAY NIGHT...FRONT HAS MOVED THROUGH THE
GULF WATERS WITH STRONG GRADIENT INCREASING WINDS RAPIDLY. THE SEAS
WILL GRADUALLY BUILD BETWEEN 7 TO 8 FEET THIS AFTERNOON AND CLOSE TO
9 TONIGHT. GALE FORCE WINDS WILL CONTINUE THROUGH THE AFTERNOON AS
WINDS ARE EXPECTED TO REACH 30 KNOTS WITH GUST UP 40 KNOTS. IN THE
EVENING...GRADIENT WEAKENS LOWERING WINDS BUT WILL REMAIN IN SCA
CRITERIA. SCA WILL POSSIBLY BE EXTENDED UNTIL THE EARLY MORNING
HOURS SUNDAY. THE CONDITIONS IMPROVE SUNDAY WITH LIGHTER WINDS AND
LOWER SEAS.
MONDAY THROUGH THURSDAY...LIGHTS WINDS/MINIMAL SEAS WILL PREVAIL
MON-TUE UNDER WEAK HIGH PRESSURE. SEAS TO BECOME SOMEWHAT ELEVATED
WEDNESDAY NIGHT INTO THURSDAY AS A TROUGH MOVES THROUGH THE AREA.
FIRE WEATHER...LOWERING HUMIDITY INTO THE TEENS AND 20 PERCENT
RANGE TODAY WILL MIX WITH THE STRONG WIND TO CAUSE SOME CONCERN
FOR AN ELEVATED FIRE WEATHER CONCERN. FUELS REMAIN RATHER MOISTURE
LADDEN SO NOT EXPECTING CRITICAL FIRE WEATHER CONDITIONS BUT SOME
RAPID SPREAD IS NOT OUT OF THE QUESTION IF ANY FIRES GET STARTED
DURING PEAK WINDS THIS AFTERNOON. CONDITIONS WILL IMPROVE INTO
SUNDAY WITH LIGHTER WINDS BUT HUMIDITY VALUES IMPROVE IN THE 30
PERCENT RANGE SUNDAY AFTERNOON.
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ130-132-135.
GALE WARNING UNTIL 9 PM CST THIS EVENING FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, Jan 16, 5:12 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 512 PM CST SAT JAN 16 2016 TXZ248>257-172200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 512 PM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...REST OF TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SUNDAY...AND AGAIN ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-172200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 512 PM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TONIGHT A GALE WARNING IS IN EFFECT FOR THE LAGUNA MADRE UNTIL 6 PM CST THIS EVENING...AND FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 9 PM CST TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY IS POSSIBLE ALONG THE LOWER TEXAS COAST SUNDAY MORNING...AND AGAIN ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 16, 3:55 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
355 PM CST SAT JAN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM NON-TSTM WND DMG 1 NNW HARLINGEN 26.21N 97.70W
01/16/2016 CAMERON TX AMATEUR RADIO
TRAFFIC LIGHT DOWN AT THE INTERSECTION OF BUSINESS 77
AND 1ST STREET IN HARLINGEN.
&&
EVENT NUMBER BRO1600001
BIRCHFIELDThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:19 AM CST | Gale Warning | BRO | 14 hr | |
| Jan 16, 4:46 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 12 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.